Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Aug 7, 2011, 4:24 PM EDT for Henry County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 4:24 PM EDT (20:24 UTC)
- Expired
- Aug 7, 2011, 5:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
County Henry County, IN
The radar
The Indianapolis radar (KIND), 97 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1233 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
623
WWUS83 KIND 072024
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SUN AUG 7 2011
INZ042-048-049-057-072100-
HANCOCK-HENRY-RANDOLPH-RUSH-
424 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HANCOCK...HENRY...
SOUTHERN RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
HAGERSTOWN TO 7 MILES EAST OF GREENFIELD...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS WILL BE NEAR...
MODOC...SPICELAND...KNIGHTSTOWN...DUNREITH AND CARTHAGE AROUND 430 PM
EDT...
MAYS AND LEWISVILLE AROUND 435 PM EDT...
LYNN AND STRAUGHN AROUND 440 PM EDT...
GLENWOOD AROUND 450 PM EDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8482 4000 8519 3979 8521 3978 8530
3960 8530 3975 8583 4008 8532 4008 8522
4014 8521 4002 8481
TIME...MOT...LOC 2024Z 290DEG 39KT 4005 8520 3977 8563
$$
JHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:32 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 7, 3:32 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 332 PM EDT SUN AUG 7 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... A SERIES OF FAST MOVING SHORTWAVES MOVING THROUGH THE AREA THROUGH TUESDAY WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THEN. A LARGE SURFACE HIGH BUILDING IN FROM THE WEST DURING THE MID TO LATE PORTION OF THE WEEK WILL RETURN DRY WEATHER TO THE AREA...BEFORE ANOTHER FRONTAL BOUNDARY AND UPPER LEVEL DISTURBANCE BRINGS THUNDERSTORM CHANCES BACK FROM FRIDAY THROUGH SATURDAY. COOLER AIR WILL FINALLY MAKE SOME HEADWAY INTO THE REGION THIS WEEK ON NORTHWEST FLOW ALOFT...WHICH WILL RETURN TEMPERATURES NEARER TO AVERAGE FOR THE TIME OF YEAR...AND LIKELY BREAK THE 90+ STREAK TOMORROW OR TUESDAY...WITH HIGHS CONTINUING IN THE LOW TO MID 80S THROUGH MUCH OF THE REMAINDER OF THE FORECAST...ALTHOUGH A SLIGHT WARMING TREND APPEARS IN THE WORKS FOR NEXT WEEKEND. && .NEAR TERM /TONIGHT/... FOCUS IS ON THUNDERSTORMS. GUIDANCE IS SIMILAR AND A BLEND IS SUFFICIENT. ONGOING COMPLEX OF STRONG TO SEVERE THUNDERSTORMS FROM NORTHWEST OHIO INTO CENTRAL INDIANA APPEARS TO BE THE MAIN SHOW FOR THE AFTERNOON/EVENING...AS THE MAIN UPPER SUPPORT IS OVERHEAD AT THE MOMENT AND WILL CONTINUE SHIFTING TO THE EAST OVER THE NEXT SEVERAL HOURS. THAT SAID...WITH BOTH THE OUTFLOW FROM THIS COMPLEX AND MAIN BOUNDARY REMAINING TO THE NORTHWEST...ALONG WITH AMPLE INSTABILITY WHICH WILL TAKE SOME TIME TO WANE WITH THE LOSS OF HEATING...WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS THROUGH THE FIRST FEW HOURS OF THE OVERNIGHT...BEFORE DROPPING POPS FOR THE REMAINDER OF THE NIGHT. AMPLE LOW LEVEL MOISTURE WILL REMAIN IN PLACE TONIGHT...AND EXPECT A REPEAT OF LOW STRATUS/FOG AS EXPERIENCED THE LAST COUPLE OF MORNINGS. THUS...WILL INSERT A FOG MENTION INTO GRIDS FOR LATE TONIGHT. ON TEMPS...GUIDANCE CONTINUES TO RUN LOW...AND EXPECT THAT ANYTHING COOLER THAN A FEW DEGREES BELOW PERSISTENCE IS ASKING A BIT MUCH...ESPECIALLY WITH DEWPOINTS REMAINING NEAR 70 AND FOG/STRATUS DEVELOPING LATE. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... FOCUS REMAINS THUNDERSTORM CHANCES. GUIDANCE IS SIMILAR AND A BLEND REMAINS SUFFICIENT. ANOTHER QUICK MOVING SHORTWAVE WILL APPROACH THE REGION TOMORROW WITH THUNDERSTORM CHANCES AGAIN OVERSPREADING THE AREA. MAY SEE REMNANTS OF A COMPLEX AFFECT SOUTHWEST PORTIONS OF THE AREA EARLY TOMORROW. MUCH LIKE TODAY...AMPLE INSTABILITY SHOULD BE PRESENT WITH MODEST SHEAR...SO THE SLIGHT RISK...ESPECIALLY FOCUSED ALONG BOUNDARIES TO SOUTH AND NORTHWEST LOOKS REASONABLE. COMPLEXES MAY REINTENSIFY/EXPAND LATE TOMORROW INTO TOMORROW NIGHT. ADDITIONAL THUNDERSTORMS POSSIBLE TUESDAY...AS MAIN BOUNDARY FINALLY DROPS THROUGH THE AREA. PRECIP SHOULD END BY TUESDAY NIGHT AS A LARGE SURFACE HIGH BEGINS TO BUILD INTO THE AREA FROM THE WEST. ON TEMPS...WILL CONTINUE WITH THE ASSUMPTION THAT GUIDANCE IS RUNNING COOL...AND WHILE TEMPS ALOFT WILL SUPPORT A GRADUAL COOLING TREND...IT SHOULD NOT BE QUITE AS DRAMATIC AS DEPICTED BY GUIDANCE. WILL BUMP TEMPS UP A BIT OVER GUIDANCE EACH PERIOD THROUGH THE SHORT TERM. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... PATTERN FROM MID TO LATE WEEK WILL BE CHARACTERIZED BY A LARGE SURFACE HIGH PASSING ACROSS THE MIDWEST WITH NORTHWEST FLOW ALOFT. THIS WILL BRING ANOTHER DRY PERIOD TO THE AREA AND TEMPERATURES NEARER TO EVEN SLIGHTLY BELOW CLIMATOLOGICAL NORMS. UPPER TROUGH AND ASSOCIATED SURFACE BOUNDARY WILL PUSH THROUGH THE AREA LATE FRIDAY INTO THE START OF THE WEEKEND...WITH ADDITIONAL THUNDERSTORM CHANCES. ON TEMPS...HPC NUMBERS APPEAR A BIT TOO HEAVILY WEIGHTED TOWARD GFS...WHICH IN COMPARISON WITH EURO AND CANADIAN LOOKS A BIT TOO COOL. HAVE LEANED HEAVILY TOWARD WARMER SIDE OF ENSEMBLE NUMBERS IN THE EXTENDED. THIS STILL REPRESENTS A VERY PLEASANT BREAK FROM PROLONGED HEAT. && .AVIATION.../DISCUSSION FOR 071800Z TAFS/... POTENTIAL FOR IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON AND EARLY EVENING. IFR AND LOWER CONDITIONS IN CEILINGS AND VISIBILITIES EXPECTED LATE TONIGHT. VFR CONDITIONS OTHERWISE. FOCUS FOR THE NEXT SEVERAL HOURS IS ON A DEVELOPING LINE OF CONVECTION ALONG A REMNANT OUTFLOW BOUNDARY OVER NORTHERN INDIANA. EXPECT FURTHER DEVELOPMENT SOUTHWARD ALONG THE LINE AS IT PROGRESSES INTO THE FORECAST AREA THROUGH LATE AFTERNOON. KLAF WILL BE IMMEDIATELY IMPACTED AT 18Z...WITH KIND AND KHUF POTENTIALLY BEING IMPACTED AFTER 20Z. INSERTED VCTS WITH A TEMPO GROUP TO HIGHLIGHT IFR CONDITIONS WITHIN HEAVIER THUNDERSTORMS. INTENSITY AND COVERAGE TO CONVECTION MORE UNCERTAIN AT KBMG LATER THIS AFTERNOON WHERE AIRMASS IS A BIT MORE UNFAVORABLE FOR CONVECTIVE MAINTENANCE. WILL JUST PLACE A VCTS IN THERE AT THIS TIME AND UPDATE AS NEEDED. WINDS WILL GRADUALLY SHIFT TO W/NW BY THIS EVENING. CONVECTION SHOULD SHIFT EAST OF THE TERMINALS DURING THE EVENING HOURS WITH THE FRONTAL BOUNDARY EAST OF THE FORECAST AREA BY MIDNIGHT. WITH LOW LEVEL MOISTURE REMAINING ACROSS THE REGION OVERNIGHT...ANTICIPATE FOG AND LOW STRATUS REDEVELOPMENT WITH CEILINGS AT OR BELOW 1000FT LIKELY DEVELOPING. VISIBILITIES OF 1-2SM WILL ALSO BE POSSIBLE AT KBMG/KHUF/KLAF WITH MVFR VISIBILITIES AT KIND. LOW CLOUDS SHOULD MIX OUT BY MID MORNING MONDAY WITH HIGHER CLOUDS EXPANDING INTO THE REGION FROM THE WEST AHEAD OF THE NEXT UPPER LEVEL DISTURBANCE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM....NIELD AVIATION...RYAN
Hazardous weather outlook, Aug 7, 11:45 AM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1145 AM EDT SUN AUG 7 2011 INZ021-028>031-035>049-051>057-060>065-067>072-081000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1145 AM EDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK THESE STORMS COULD BE SEVERE. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. THE MOST LIKELY TIMING FOR SEVERE STORMS WILL BE THIS AFTERNOON INTO THIS EVENING. HIGH TEMPERATURES IN THE LOWER AND MID 90S WITH HIGH HUMIDITIES MAY CAUSE HEAT INDICES TO EXCEED 100 DEGREES OVER THE LOWER WABASH VALLEY AND PORTIONS OF SOUTH CENTRAL INDIANA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH TUESDAY NIGHT...AND AGAIN FRIDAY NIGHT AND SATURDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE... HOWEVER...LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Local storm report, Aug 7, 2:28 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND GST 2 NW WEST LAFAYETTE 40.47N 86.94W
08/07/2011 M46 MPH TIPPECANOE IN BROADCAST MEDIA
ACCOMPANIED BY 0.37 INCHES OF RAIN IN FIVE MINUTES.
&&
AHOMANNLocal storm report, Aug 7, 2:45 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
08/07/2011 M67 MPH TIPPECANOE IN ASOS
MEASURED AT THE ASOS AT WEST LAFAYETTE AIRPORT...KLAF.
&&
AHOMANNSpecial weather statement, Aug 7, 3:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EDT SUN AUG 7 2011
INZ037-039-040-047-048-072015-
BOONE-HAMILTON-HANCOCK-MADISON-MARION-
335 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHERN
HAMILTON...HANCOCK...SOUTHERN MADISON AND MARION COUNTIES UNTIL 415
PM EDT...
AT 329 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
ANDERSON TO LEBANON...AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS OF 40 TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
ZIONSVILLE AROUND 340 PM EDT...
CARMEL AROUND 345 PM EDT...
PENDLETON AND FISHERS AROUND 350 PM EDT...
EAGLE CREEK RESERVOIR...WILLIAMS CREEK...MERIDIAN HILLS...INGALLS...
FORTVILLE AND CASTLETON AROUND 355 PM EDT...
MARKLEVILLE...GEIST RESERVOIR...BROAD RIPPLE AND NORTH CROWS NEST
AROUND 400 PM EDT...
NORTHERN AND EASTERN SECTIONS OF THE INDIANAPOLIS METRO AREA WILL BE
DIRECTLY IMPACTED BY THE STORMS. HOWEVER...AN OUTFLOW BOUNDARY WITH
WIND GUSTS OF 35 TO 40 MPH WINDS OUT AHEAD OF THE STORMS WILL SPREAD
ACROSS THE ENTIRE METRO AREA THROUGH 415 PM.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3973 8564 3970 8616 3984 8633 3992 8633
3992 8643 3998 8651 4013 8580 4000 8559
TIME...MOT...LOC 1933Z 312DEG 24KT 4007 8581 3997 8644
RYANLocal storm report, Aug 7, 3:39 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
339 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 4 NW ZIONSVILLE 39.99N 86.33W
08/07/2011 E0.88 INCH BOONE IN NWS EMPLOYEE
HAIL ALONG I-65 BETWEEN LEBANON AND ZIONSVILLE IN BOONE
COUNTY. MEASURED FROM PEA TO NEAR QUARTER SIZE. RELAYED
THROUGH NWS EMPLOYEE.
&&
RYANLocal storm report, Aug 7, 4:07 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
407 PM EDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 1 SW WEST LAFAYETTE 40.43N 86.93W
08/07/2011 E50 MPH TIPPECANOE IN AMATEUR RADIO
ESTIMATED AT INTERSECTION OF DIVISION AND NEWMAN ROADS.
&&
AHOMANNSpecial weather statement, Aug 7, 4:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT SUN AUG 7 2011
INZ042-048-049-057-072100-
HANCOCK-HENRY-RANDOLPH-RUSH-
424 PM EDT SUN AUG 7 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HANCOCK...HENRY...
SOUTHERN RANDOLPH AND NORTHERN RUSH COUNTIES UNTIL 500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
HAGERSTOWN TO 7 MILES EAST OF GREENFIELD...AND MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
THESE STORMS WILL BE NEAR...
MODOC...SPICELAND...KNIGHTSTOWN...DUNREITH AND CARTHAGE AROUND 430 PM
EDT...
MAYS AND LEWISVILLE AROUND 435 PM EDT...
LYNN AND STRAUGHN AROUND 440 PM EDT...
GLENWOOD AROUND 450 PM EDT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4000 8482 4000 8519 3979 8521 3978 8530
3960 8530 3975 8583 4008 8532 4008 8522
4014 8521 4002 8481
TIME...MOT...LOC 2024Z 290DEG 39KT 4005 8520 3977 8563
JHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 4:30 AM EDT | Areal Flood Advisory | IND | Greene, Jackson, Lawrence, Martin | 4 hr |
| Aug 7, 4:56 AM EDT | Areal Flood Advisory | IND | Jackson, Jennings | 4 hr |
| Aug 7, 1:03 PM EDT | Special Weather Statement | IND | Carroll | 42 min |
| Aug 7, 1:43 PM EDT | Special Weather Statement | IND | Howard | 47 min |
| Aug 7, 1:44 PM EDT | Special Weather Statement | IND | Tippecanoe | 46 min |
| Aug 7, 1:53 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 52 min |
| Aug 7, 1:58 PM EDT | Severe Thunderstorm Warning | IND | Howard | 32 min |
| Aug 7, 2:30 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 45 min |
| Aug 7, 2:43 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 32 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 38 min |
| Aug 7, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Tippecanoe | 36 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Marion | 40 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.